# SDR AWXA9700635

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND PILLOWING SKIN BS 1006 TO 1016 JUST ABOVE STR 25R.  REPLACED SKIN IAW SRM 51-10-01, 51-10-02, 51-30-02, 51-30-05, 51-20-01, 51-30-08, 51-30-04, 51-20-01.
